MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's telephone number is: (b)(6).(b)(4).Siemens could not complete a detailed technical investigation of the reported event due to missing logfiles.Based on the information provided, is speculated by the manufacture that a device malfunction had not occurred; however, a root cause cannot be definitively determined.Further action is not warranted at this time.
 
Event or Problem Description
It was reported to siemens that during a follow-up application training the siemens application specialist was made aware of an event at the facility that occurred at the facility.It was reported that an (b)(6) infant had to be re-scanned on the somatom go.All system.The system had been delivered to the facility during may 2020.Unfortunately, the issue was not reproducible.The customer was also unable to clarify which workflow they used, as it was a stressful situation with many physicians and other persons involved.The customer stated the system was not able to scan after the first topogram (low dose overview scan).Therefore, the lead shielding was removed, and the infant patient received another topogram (typical x-ray dose of less than 1msv).Beside the low-level additional x-ray dose, no other injury to the infant patient was reported to siemens.The user was trained how to use the system with patients wearing radiation protection shielding.This report has been filed with an abundance of caution.The reported event occurred in (b)(6).

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10316359
Report Number3004977335-2020-37758
Device Sequence Number2612568
Product Code JAK
UDI-Device Identifier04056869151588
UDI-Public04056869151588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061630
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 MO